# SDR C2XA04IA019

- Difficulty date: February 29, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: 1170C000002
- Part serial: 00403
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2766 - CREW REPORTED THAT THE LANDING GEAR FAILED TO RETRACT WITH AN ASSOCIATED LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE FOUND THE NOSE LANDING GEAR SLIDING TUBE TO BE LOCKING UP IN THE NOSE GEAR STRUT HOUSING.  THE NOSE LANDING GEAR ASSEMBLY WAS REMOVED AND REPLACED, OPERATIONALLY TESTED, AND THE DISCREPANCY CLEARED.
